# SDR HEEA084187

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- Aircraft time: 5,766 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Chip Detector
- Part number: B538A3
- Part serial: 4472
- Condition: Shorted
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHIP PLUG INTERMITTENTLY SHORTS INTERNALLY. SCRAPPED.
